On the Connectedness of Ergodic Systems.
Manuscripta mathematica, Tome 22 (1977), pp. 27-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__22_154478,
author = {Karl Sigmund},
title = {On the {Connectedness} of {Ergodic} {Systems.}},
journal = {Manuscripta mathematica},
pages = {27--32},
year = {1977},
volume = {22},
zbl = {0365.28014},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__22_154478/}
}
Karl Sigmund. On the Connectedness of Ergodic Systems.. Manuscripta mathematica, Tome 22 (1977), pp. 27-32. http://geodesic.mathdoc.fr/item/MM2_1977__22_154478/